Alert archive / California / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 7, NWS Hanford, CA
NWS Hanford, CA issued this severe thunderstorm warning at Apr 24, 2016, 9:16 PM PDT for Kings County, Tulare County, California. It was in force for 44 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 24, 2016, 9:16 PM PDT (04:16 UTC)
- Expired
- Apr 24, 2016, 10:00 PM PDT
- In force
- 44 min
- Issued by
- NWS Hanford, CA
- Area
- Storm-based polygon
Counties Kings County, CA, Tulare County, CA
The radar
The San Joaquin Valley radar (KHNX), 28 km from the middle of the area, began a volume at 04:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 24, 9:42 PM PDT | HAIL 0.75 | 1 Ne Tulare, CA | 0.75 INCH HAIL IN NORTHEAST TULARE...REPORTED BY NWS EMPLOYEE. |
| Apr 24, 9:43 PM PDT | HAIL 1.25 | Tulare, CA | PUBLIC REPORTS 1.25 INCH HAIL IN TULARE. RELAYED VIA FACEBOOK. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 27 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Vandenberg AFB, CA (KVBG), launched 00:00Z, 4.3 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1302 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- -13 m²/s²
- 0-3 km storm-relative helicity
- -6 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
488 WUUS56 KHNX 250416 SVRHNX CAC031-107-250500- /O.NEW.KHNX.SV.W.0007.160425T0416Z-160425T0500Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY CA 916 PM PDT SUN APR 24 2016 THE NATIONAL WEATHER SERVICE IN HANFORD CA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EAST CENTRAL KINGS COUNTY IN CENTRAL CALIFORNIA... WEST CENTRAL TULARE COUNTY IN CENTRAL CALIFORNIA... * UNTIL 1000 PM PDT * AT 915 PM PDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR TULARE...AND MOVING EAST AT 15 MPH. * LOCATIONS IMPACTED INCLUDE... TULARE...FARMERSVILLE...EXETER AND WOODVILLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER... IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3610 11951 3628 11955 3633 11917 3608 11909 TIME...MOT...LOC 0415Z 260DEG 13KT 3621 11945 $$ JDB
2 follow-up statements
889 WWUS56 KHNX 250436 SVSHNX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY CA 936 PM PDT SUN APR 24 2016 CAC031-107-250500- /O.CON.KHNX.SV.W.0007.000000T0000Z-160425T0500Z/ KINGS CA-TULARE CA- 936 PM PDT SUN APR 24 2016 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM PDT FOR EAST CENTRAL KINGS AND WEST CENTRAL TULARE COUNTIES... AT 935 PM PDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED OVER TULARE... MOVING EAST AT 15 MPH. LOCATIONS IMPACTED INCLUDE... TULARE...FARMERSVILLE...EXETER AND WOODVILLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS. THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS! IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER... IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3610 11951 3628 11955 3633 11917 3608 11909 TIME...MOT...LOC 0435Z 260DEG 13KT 3622 11936 $$ JDB
436
WWUS56 KHNX 250453
SVSHNX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY CA
953 PM PDT SUN APR 24 2016
CAC031-107-250502-
/O.EXP.KHNX.SV.W.0007.000000T0000Z-160425T0500Z/
KINGS CA-TULARE CA-
953 PM PDT SUN APR 24 2016
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL KINGS AND WEST
CENTRAL TULARE COUNTIES WILL EXPIRE AT 1000 PM PDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL HAIL
AND HEAVY RAIN AND FREQUENT LIGHTNING ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
LAT...LON 3610 11951 3628 11955 3633 11917 3608 11909
TIME...MOT...LOC 0447Z 260DEG 13KT 3622 11936
$$
JDBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hanford, CA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 5:10 PM PDT, 4 hours 6 minutes earlier.
Area forecast discussion, Apr 24, 5:10 PM PDT, 4 hours 6 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA 510 PM PDT SUN APR 24 2016 ...UPDATED FOR SHOWERS IN THE SAN JOAQUIN VALLEY THIS EVENING... .SYNOPSIS... SOME SHOWERS ARE EXPECTED OVER THE MOUNTAINS TONIGHT THROUGH MONDAY. OTHERWISE...EXPECT GUSTY WINDS THROUGH THE FAVORED PASSES AND CANYONS...WITH THE STRONGEST GUSTS ON MONDAY. A STORM SYSTEM COULD BRING WET WEATHER TO MUCH OF THE CENTRAL CALIFORNIA INTERIOR BY WEDNESDAY. TEMPERATURES WILL REMAIN COOLER THAN AVERAGE THROUGH THE END OF THE WEEK. && .UPDATE... UPDATE FORECAST TO INCLUDE A SLIGHT CHANCE OF SHOWERS ACROSS THE VALLEY FLOOR. CONVECTIVE SHOWERS FROM THE COASTAL RANGE ABLE TO MOVE EAST AND INTO THE SAN JOAQUIN VALLEY. CURRENTLY...SHOWERS WITH MEASURABLE PRECIPITATION HAVE MOVED THROUGH GUSTINE AND COALINGA WITH MORE SHOWERS DEVELOPING ACROSS THE EAST SIDE OF THE VALLEY. DAYLIGHT WILL CONTINUE FOR A FEW MORE HOURS KEEPING THE INSTABILITY FOR ADDITIONAL SHOWERS. DUE TO THE NATURE OF TODAY/S SHOWERS BEING DRIVEN BY AFTERNOON HEATING...WILL EXPECT CONVECTIVE SHOWERS TO DIMINISH AFTER SUNSET. WIND SPEEDS WILL CONTINUE TO INCREASE THROUGH THIS EVENING AS WIND ADVISORY ARE NOW IN PLACE FOR THE FAVORED AREAS OF THE SAN JOAQUIN VALLEY AND KERN COUNTY MOUNTAINS AND DESERTS. && .PREV DISCUSSION... /ISSUED 326 PM PDT SUN APR 24 2016/ SOME SCATTERED AFTERNOON CUMULUS HAVE DEVELOPED ACROSS THE SAN JOAQUIN VALLEY AS THE MORNING MID AND HIGH CLOUDS HAVE PUSHED TO THE SOUTH AND EAST. FOR THE REST OF TODAY...A FEW SCATTERED SHOWERS HAVE ALREADY DEVELOPED OVER THE HIGH SIERRA NEAR YOSEMITE NATIONAL PARK. WITH SOME MARGINAL INSTABILITY...CAN'T RULE OUT THE CHANCE OF A FEW THUNDERSTORMS DEVELOPING IN THE SIERRA FROM YOSEMITE TO SEQUOIA NATIONAL PARKS. FOR THE SHORT-TERM...OUR MAIN CONCERN IS THE POTENTIAL FOR GUSTY WINDS IN PORTIONS OF THE SAN JOAQUIN VALLEY...AND HIGH WINDS IN THE KERN COUNTY MOUNTAINS AND DESERT. A WIND ADVISORY FOR THE WESTERN SAN JOAQUIN VALLEY BEGINNING NOON PDT MONDAY THROUGH 8 PM PDT MONDAY...AND FOR THE KERN COUNTY MOUNTAINS AND DESERT BEGINNING 5 PM PDT SUNDAY THROUGH NOON PDT MONDAY IS IN EFFECT. IN ADDITION A HIGH WIND WATCH IS IN EFFECT FOR THE KERN COUNTY MOUNTAINS AND DESERT BEGINNING NOON PDT MONDAY THOUGH 11 PM PDT MONDAY. THE STORM SYSTEM THAT WILL BE RESPONSIBLE FOR BRINGING GUSTY WINDS TO THE REGION IS CURRENTLY OFF THE COAST OF OREGON AND WILL MOVE INLAND OVERNIGHT. THE SYSTEM'S TRAJECTORY INTO THE GREAT BASIN WILL BRING: 1) INCREASED SURFACE PRESSURE GRADIENTS...2) A NW TO SE-ORIENTED 300 MB JET OVER THE COUNTY WARNING AREA...AND 3) A COUPLED ATMOSPHERIC COLUMN. THIS SYNOPTIC SETUP IS THE PRIMARY REASON FOR THE CURRENT WIND PRODUCTS. BLOWING DUST WILL ALSO BE AN ISSUE WITH THESE GUSTY WINDS. UNFORTUNATELY IT APPEARS THE WINDS ARE EXPECTED TO BE THE MAIN IMPACT WITH THIS SYSTEM...SOME RAIN AND SNOW SHOWERS EXPECTED IN THE SIERRA AND ADJACENT FOOTHILLS. AS THE INSIDE SLIDER SYSTEM PUSHES INTO THE NORTH AMERICAN CONTINENT ON TUESDAY...SHORT-WAVE RIDGING WILL BRING A QUIET WEATHER DAY TO CENTRAL CALIFORNIA. BY WEDNESDAY AND THURSDAY...A POTENTIALLY WETTER STORM SYSTEM WILL TAKE AIM ON THE REGION. AS MODELS ARE SUGGESTING SOME MARGINAL INSTABILITY OVER THE SIERRA AND FOOTHILLS...WE'VE INTRODUCED THE SLIGHT CHANCE OF THUNDER FOR THURSDAY AFTERNOON. GFS AND ECWMF HAVE THE SYSTEM SLOWLY MOVING OUT OF THE GREAT BASIN BY FRIDAY. BEYOND FRIDAY...A RIDGE WILL REBUILD ACROSS THE WEST COAST AND WILL HELP TO BOOST TEMPERATURES ABOVE NORMAL BY THE WEEKEND AND INTO EARLY NEXT WEEK. && AVIATION... AREAS OF MVFR CONDITIONS AND LOCAL MOUNTAIN OBSCURING IFR CONDITIONS WITH SHOWERS POSSIBLE OVER THE SOUTHERN SIERRA NEVADA AFTER 18Z TODAY. ISOLATED THUNDERSTORMS POSSIBLE OVER THE SOUTHERN SIERRA NEVADA BETWEEN 20Z TODAY AND 06Z MONDAY. AREAS OF MVFR CONDITIONS AND LOCAL MOUNTAIN OBSCURING IFR CONDITIONS WITH SHOWERS POSSIBLE OVER THE TEHACHAPI MOUNTAINS AFTER 06Z MONDAY. OTHERWISE...VFR CONDITIONS WILL PREVAIL ACROSS THE CENTRAL CALIFORNIA INTERIOR DURING THE NEXT 24 HOURS. && .AIR QUALITY ISSUES... NONE. && .CERTAINTY... THE LEVEL OF CERTAINTY FOR DAYS 1 AND 2 IS HIGH. THE LEVEL OF CERTAINTY FOR DAYS 3 THROUGH 7 IS MEDIUM. CERTAINTY LEVELS INCLUDE LOW...MEDIUM...AND HIGH. PLEASE VISIT WWW.WEATHER.GOV/HNX/CERTAINTY.PHP FOR ADDITIONAL INFORMATION AN/OR TO PROVIDE FEEDBACK. && .HNX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL NOON PDT MONDAY CAZ095-098-099. HIGH WIND WATCH FROM MONDAY AFTERNOON THROUGH MONDAY EVENING CAZ095-098-099. WIND ADVISORY FROM NOON TO 8 PM PDT MONDAY CAZ089-091. && PUBLIC...MOLINA AVN/FW...JDB PREV DISCUSSION...ROWE SYNOPSIS...BSO WEATHER.GOV/HANFORD
In the hours before
Special weather statement, Apr 24, 7:12 PM PDT, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY CA 712 PM PDT SUN APR 24 2016 CAZ091-250300- SOUTHWESTERN SAN JOAQUIN VALLEY CA- 712 PM PDT SUN APR 24 2016 THE NATIONAL WEATHER SERVICE IN HANFORD CA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... SOUTH CENTRAL KINGS AND NORTHWESTERN KERN COUNTIES UNTIL 800 PM PDT... AT 711 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 26 MILES SOUTHEAST OF AVENAL...OR 35 MILES WEST OF DELANO...MOVING EAST AT 20 MPH. UP TO HALF INCH HAIL WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BLACKWELLS CORNER AND LOST HILLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3563 11999 3581 11993 3577 11955 3551 11964 TIME...MOT...LOC 0211Z 285DEG 17KT 3570 11987 JDB
Local storm report, Apr 24, 8:11 PM PDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY CA
811 PM PDT SUN APR 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM HAIL STRATFORD 36.19N 119.82W
04/24/2016 E1.00 INCH KINGS CA PUBLIC
PUBLIC REPORTS EST 1 IN HAIL IN STRATFORD VIA TWITTER.
&&
SROWSpecial weather statement, Apr 24, 8:22 PM PDT, 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY CA 822 PM PDT SUN APR 24 2016 CAZ096-250400- SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON CA- 822 PM PDT SUN APR 24 2016 THE NATIONAL WEATHER SERVICE IN HANFORD CA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... NORTH CENTRAL FRESNO AND EAST CENTRAL MADERA COUNTIES UNTIL 900 PM PDT... AT 820 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 21 MILES SOUTHEAST OF OAKHURST...OR 10 MILES WEST OF HUNTINGTON LAKE...MOVING EAST AT 10 MPH. UP TO HALF INCH HAIL WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... TAMARACK SUMMIT...HIGH SIERRA...SHAVER LAKE...HUNTINGTON LAKE...SHAVER LAKE 3NE AND KAISER POINT. LAT...LON 3709 11938 3727 11940 3734 11904 3707 11901 TIME...MOT...LOC 0320Z 264DEG 10KT 3719 11931 JDB
Special weather statement, Apr 24, 8:29 PM PDT, 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY CA 829 PM PDT SUN APR 24 2016 CAZ091-092-250415- SOUTHWESTERN SAN JOAQUIN VALLEY CA- SOUTHEASTERN SAN JOAQUIN VALLEY CA- 829 PM PDT SUN APR 24 2016 THE NATIONAL WEATHER SERVICE IN HANFORD CA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... EAST CENTRAL KINGS AND WEST CENTRAL TULARE COUNTIES UNTIL 915 PM PDT... AT 828 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES EAST OF STRATFORD...OR 10 MILES SOUTH OF HANFORD...MOVING EAST AT 15 MPH. HALF INCH HAIL WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... TULARE...HANFORD AND CORCORAN. LAT...LON 3611 11981 3629 11975 3623 11933 3597 11942 TIME...MOT...LOC 0328Z 286DEG 14KT 3618 11970 JDB
Special weather statement, Apr 24, 8:36 PM PDT, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY CA 836 PM PDT SUN APR 24 2016 CAZ091-092-250415- SOUTHWESTERN SAN JOAQUIN VALLEY CA- SOUTHEASTERN SAN JOAQUIN VALLEY CA- 836 PM PDT SUN APR 24 2016 THE NATIONAL WEATHER SERVICE IN HANFORD CA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... NORTHWESTERN KERN COUNTY UNTIL 915 PM PDT... AT 835 PM PDT...THE PUBLIC REPORTED A STRONG THUNDERSTORM NEAR WASCO... OR 16 MILES SOUTHWEST OF DELANO...MOVING SOUTHEAST AT 35 MPH. HALF INCH HAIL WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BAKERSFIELD...DELANO...WASCO...SHAFTER...MCFARLAND...ROSEDALE...HARRIS RANCH...FAMOSO...BUTTONWILLOW AND OILDALE. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3539 11966 3578 11946 3577 11894 3526 11908 TIME...MOT...LOC 0335Z 293DEG 29KT 3559 11945 JDB
Local storm report, Apr 24, 8:57 PM PDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY CA
857 PM PDT SUN APR 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0842 PM HAIL 3 WNW OILDALE 35.44N 119.08W
04/24/2016 E0.75 INCH KERN CA TRAINED SPOTTER
TRAINED SPOTTER REPORTS 0.75 INCH HAIL AT THE
INTERSECTION OF CALIFORNIA 99 AND 7TH STANDARD ROAD.
&&
SROWThe office that day
Everything else NWS Hanford, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 6:10 PM PDT | Special Weather Statement | HNX | Madera | 50 min |
| Apr 24, 6:13 PM PDT | Special Weather Statement | HNX | Kings | 47 min |
| Apr 24, 6:52 PM PDT | Special Weather Statement | HNX | Mariposa | 23 min |
| Apr 24, 6:59 PM PDT | Special Weather Statement | HNX | Kings | 46 min |
| Apr 24, 7:12 PM PDT | Special Weather Statement | HNX | Kings | 48 min |
| Apr 24, 7:22 PM PDT | Severe Thunderstorm Warning | HNX | Kings | 23 min |
| Apr 24, 7:43 PM PDT | Severe Thunderstorm Warning | HNX | Kings | 47 min |
| Apr 24, 7:59 PM PDT | Severe Thunderstorm Warning | HNX | Kern | 31 min |
| Apr 24, 8:22 PM PDT | Special Weather Statement | HNX | Madera | 38 min |
| Apr 24, 8:29 PM PDT | Special Weather Statement | HNX | Kings | 46 min |
| Apr 24, 8:36 PM PDT | Special Weather Statement | HNX | Kern | 39 min |
| Apr 24, 9:07 PM PDT | Severe Thunderstorm Warning | HNX | Kern | 23 min |
| Apr 24, 9:41 PM PDT | Special Weather Statement | HNX | Kern | 34 min |
| Apr 24, 10:05 PM PDT | Special Weather Statement | HNX | Tulare | 40 min |
| Apr 25, 3:16 AM PDT | High Wind Warning | HNX | 20 hr |
Nearby
Severe Thunderstorm Warnings in California, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.